MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they will not return the defective part for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the avea ventilator showing external temperature error while on a patient.The customer confirmed that there is no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: vyaire field service went onsite the customer replaced pm (preventive maintenance) parts.Unit not passing calibration.Need new gde (gas delivery engine).As a resolution, replace gde (gas delivery engine).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12616159
Report Number2021710-2021-14693
Device Sequence Number3473257
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20120313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17310-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown